Filters : "Saeki, O" Limpar

Filters



Refine with date range


  • Source: Journal of Singularities. Conference title: International Workshop on Real and Complex Singularities. Unidade: ICMC

    Subject: SINGULARIDADES

    Online source accessHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      SAEKI, O et al. This 12th edition of the Workshop on Real.. [Prefácio]. Journal of Singularities. Cambridge: Worldwide Center of Mathematics. Disponível em: http://journalofsing.org/volume10/preface.pdf. Acesso em: 24 set. 2022. , 2014
    • APA

      Saeki, O., Pérez, V. H. J., Nishimura, T., & Santos, R. N. A. dos. (2014). This 12th edition of the Workshop on Real.. [Prefácio]. Journal of Singularities. Cambridge: Worldwide Center of Mathematics. Recuperado de http://journalofsing.org/volume10/preface.pdf
    • NLM

      Saeki O, Pérez VHJ, Nishimura T, Santos RNA dos. This 12th edition of the Workshop on Real.. [Prefácio] [Internet]. Journal of Singularities. 2014 ; 10 i.[citado 2022 set. 24 ] Available from: http://journalofsing.org/volume10/preface.pdf
    • Vancouver

      Saeki O, Pérez VHJ, Nishimura T, Santos RNA dos. This 12th edition of the Workshop on Real.. [Prefácio] [Internet]. Journal of Singularities. 2014 ; 10 i.[citado 2022 set. 24 ] Available from: http://journalofsing.org/volume10/preface.pdf
  • Unidade: ICMC

    Subject: SINGULARIDADES

    Versão PublicadaHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      SANTOS, Raimundo Nonato Araújo dos et al. New examples of Neuwirth-Stallings pairs and non-trivial real Milnor fibrations. . São Carlos: ICMC-USP. Disponível em: https://repositorio.usp.br/directbitstream/0dab1949-3869-420b-bf7e-b3d918c1296a/NOTAS_ICMC_SERIE_MAT_396_2014.pdf. Acesso em: 24 set. 2022. , 2014
    • APA

      Santos, R. N. A. dos, Hohlenwerger, M. A. B., Saeki, O., & Souza, T. O. (2014). New examples of Neuwirth-Stallings pairs and non-trivial real Milnor fibrations. São Carlos: ICMC-USP. Recuperado de https://repositorio.usp.br/directbitstream/0dab1949-3869-420b-bf7e-b3d918c1296a/NOTAS_ICMC_SERIE_MAT_396_2014.pdf
    • NLM

      Santos RNA dos, Hohlenwerger MAB, Saeki O, Souza TO. New examples of Neuwirth-Stallings pairs and non-trivial real Milnor fibrations [Internet]. 2014 ;[citado 2022 set. 24 ] Available from: https://repositorio.usp.br/directbitstream/0dab1949-3869-420b-bf7e-b3d918c1296a/NOTAS_ICMC_SERIE_MAT_396_2014.pdf
    • Vancouver

      Santos RNA dos, Hohlenwerger MAB, Saeki O, Souza TO. New examples of Neuwirth-Stallings pairs and non-trivial real Milnor fibrations [Internet]. 2014 ;[citado 2022 set. 24 ] Available from: https://repositorio.usp.br/directbitstream/0dab1949-3869-420b-bf7e-b3d918c1296a/NOTAS_ICMC_SERIE_MAT_396_2014.pdf
  • Source: Mathematica Scandinavica. Unidade: ICMC

    Subject: TOPOLOGIA

    DOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BIASI, Carlos e SAEKI, O. On the self-intersection set and the image of a generic map. Mathematica Scandinavica, v. 80, n. 1, p. 5-24, 1997Tradução . . Acesso em: 24 set. 2022.
    • APA

      Biasi, C., & Saeki, O. (1997). On the self-intersection set and the image of a generic map. Mathematica Scandinavica, 80( 1), 5-24. doi:10.7146/math.scand.a-12609
    • NLM

      Biasi C, Saeki O. On the self-intersection set and the image of a generic map. Mathematica Scandinavica. 1997 ; 80( 1): 5-24.[citado 2022 set. 24 ]
    • Vancouver

      Biasi C, Saeki O. On the self-intersection set and the image of a generic map. Mathematica Scandinavica. 1997 ; 80( 1): 5-24.[citado 2022 set. 24 ]
  • Source: Osaka Journal of Mathematics. Unidade: ICMC

    Subjects: GEOMETRIA, SINGULARIDADES

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BIASI, C e SAEKI, O. On bordism invariance an obstruction topologial embeddings. Osaka Journal of Mathematics, v. 33, n. 3 , p. 729-35, 1996Tradução . . Acesso em: 24 set. 2022.
    • APA

      Biasi, C., & Saeki, O. (1996). On bordism invariance an obstruction topologial embeddings. Osaka Journal of Mathematics, 33( 3 ), 729-35.
    • NLM

      Biasi C, Saeki O. On bordism invariance an obstruction topologial embeddings. Osaka Journal of Mathematics. 1996 ;33( 3 ): 729-35.[citado 2022 set. 24 ]
    • Vancouver

      Biasi C, Saeki O. On bordism invariance an obstruction topologial embeddings. Osaka Journal of Mathematics. 1996 ;33( 3 ): 729-35.[citado 2022 set. 24 ]
  • Source: Kobe Journal of Mathematics. Unidade: ICMC

    Subjects: GEOMETRIA, SINGULARIDADES

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MANZOLI NETO, Oziride e SAEKI, O e LUCAS, L A. Unknotting theorem for 'S POT.O'x'S POT.Q' embeddedin 'S POT.P+Q+2'. Kobe Journal of Mathematics, v. 13, n. 2 , p. 145-65, 1996Tradução . . Acesso em: 24 set. 2022.
    • APA

      Manzoli Neto, O., Saeki, O., & Lucas, L. A. (1996). Unknotting theorem for 'S POT.O'x'S POT.Q' embeddedin 'S POT.P+Q+2'. Kobe Journal of Mathematics, 13( 2 ), 145-65.
    • NLM

      Manzoli Neto O, Saeki O, Lucas LA. Unknotting theorem for 'S POT.O'x'S POT.Q' embeddedin 'S POT.P+Q+2'. Kobe Journal of Mathematics. 1996 ;13( 2 ): 145-65.[citado 2022 set. 24 ]
    • Vancouver

      Manzoli Neto O, Saeki O, Lucas LA. Unknotting theorem for 'S POT.O'x'S POT.Q' embeddedin 'S POT.P+Q+2'. Kobe Journal of Mathematics. 1996 ;13( 2 ): 145-65.[citado 2022 set. 24 ]
  • Unidade: ICMC

    Subjects: GEOMETRIA, SINGULARIDADES

    Versão PublicadaHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      LUCAS, L A e MANZOLI NETO, Oziride e SAEKI, O. Generalization of alexander's torus theorem to higher dimensions. . Sao Carlos: Icmsc-Usp. Disponível em: https://repositorio.usp.br/directbitstream/f2db2743-243f-4eca-8dcc-5119562c8880/878920.pdf. Acesso em: 24 set. 2022. , 1995
    • APA

      Lucas, L. A., Manzoli Neto, O., & Saeki, O. (1995). Generalization of alexander's torus theorem to higher dimensions. Sao Carlos: Icmsc-Usp. Recuperado de https://repositorio.usp.br/directbitstream/f2db2743-243f-4eca-8dcc-5119562c8880/878920.pdf
    • NLM

      Lucas LA, Manzoli Neto O, Saeki O. Generalization of alexander's torus theorem to higher dimensions [Internet]. 1995 ;[citado 2022 set. 24 ] Available from: https://repositorio.usp.br/directbitstream/f2db2743-243f-4eca-8dcc-5119562c8880/878920.pdf
    • Vancouver

      Lucas LA, Manzoli Neto O, Saeki O. Generalization of alexander's torus theorem to higher dimensions [Internet]. 1995 ;[citado 2022 set. 24 ] Available from: https://repositorio.usp.br/directbitstream/f2db2743-243f-4eca-8dcc-5119562c8880/878920.pdf
  • Unidade: ICMC

    Subjects: GEOMETRIA, SINGULARIDADES

    Versão PublicadaHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      LUCAS, L A e MANZOLI NETO, Oziride e SAEKI, O. An unknotting theorem for 'S POT.P' x 'S POT.Q' embedded in 'S POT.P+Q+2'. . Sao Carlos: Icmsc-Usp. Disponível em: https://repositorio.usp.br/directbitstream/68e35fcf-419c-49a2-8a21-6f1db63ecd14/893950.pdf. Acesso em: 24 set. 2022. , 1995
    • APA

      Lucas, L. A., Manzoli Neto, O., & Saeki, O. (1995). An unknotting theorem for 'S POT.P' x 'S POT.Q' embedded in 'S POT.P+Q+2'. Sao Carlos: Icmsc-Usp. Recuperado de https://repositorio.usp.br/directbitstream/68e35fcf-419c-49a2-8a21-6f1db63ecd14/893950.pdf
    • NLM

      Lucas LA, Manzoli Neto O, Saeki O. An unknotting theorem for 'S POT.P' x 'S POT.Q' embedded in 'S POT.P+Q+2' [Internet]. 1995 ;[citado 2022 set. 24 ] Available from: https://repositorio.usp.br/directbitstream/68e35fcf-419c-49a2-8a21-6f1db63ecd14/893950.pdf
    • Vancouver

      Lucas LA, Manzoli Neto O, Saeki O. An unknotting theorem for 'S POT.P' x 'S POT.Q' embedded in 'S POT.P+Q+2' [Internet]. 1995 ;[citado 2022 set. 24 ] Available from: https://repositorio.usp.br/directbitstream/68e35fcf-419c-49a2-8a21-6f1db63ecd14/893950.pdf
  • Source: Proceedings of the American Mathematical Society. Unidade: ICMC

    Subjects: GEOMETRIA, SINGULARIDADES

    DOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BIASI, C e SAEKI, O. On the betti number of the image of a condimension - k immersion with normal crossings. Proceedings of the American Mathematical Society, v. no 1995, n. 11, p. 3549-54, 1995Tradução . . Acesso em: 24 set. 2022.
    • APA

      Biasi, C., & Saeki, O. (1995). On the betti number of the image of a condimension - k immersion with normal crossings. Proceedings of the American Mathematical Society, no 1995( 11), 3549-54. doi:10.1090/s0002-9939-1995-1273476-6
    • NLM

      Biasi C, Saeki O. On the betti number of the image of a condimension - k immersion with normal crossings. Proceedings of the American Mathematical Society. 1995 ; no 1995( 11): 3549-54.[citado 2022 set. 24 ]
    • Vancouver

      Biasi C, Saeki O. On the betti number of the image of a condimension - k immersion with normal crossings. Proceedings of the American Mathematical Society. 1995 ; no 1995( 11): 3549-54.[citado 2022 set. 24 ]
  • Source: Proceedings London Mathematics Society. Unidade: ICMC

    Subjects: GEOMETRIA, SINGULARIDADES

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MOTTA, W e PORTO JUNIOR, P e SAEKI, O. Stable maps of 3-manifolds into the plane and their quotient spaces. Proceedings London Mathematics Society, v. 71, n. 3 , p. 158-74, 1995Tradução . . Acesso em: 24 set. 2022.
    • APA

      Motta, W., Porto Junior, P., & Saeki, O. (1995). Stable maps of 3-manifolds into the plane and their quotient spaces. Proceedings London Mathematics Society, 71( 3 ), 158-74.
    • NLM

      Motta W, Porto Junior P, Saeki O. Stable maps of 3-manifolds into the plane and their quotient spaces. Proceedings London Mathematics Society. 1995 ;71( 3 ): 158-74.[citado 2022 set. 24 ]
    • Vancouver

      Motta W, Porto Junior P, Saeki O. Stable maps of 3-manifolds into the plane and their quotient spaces. Proceedings London Mathematics Society. 1995 ;71( 3 ): 158-74.[citado 2022 set. 24 ]
  • Source: Topology and Its Applications. Unidade: ICMC

    Subjects: GEOMETRIA, SINGULARIDADES

    DOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BIASI, C e MOTTA, W e SAEKI, O. Remark on the separation by immersions in codimension 1. Topology and Its Applications, v. 61, p. 179-86, 1995Tradução . . Acesso em: 24 set. 2022.
    • APA

      Biasi, C., Motta, W., & Saeki, O. (1995). Remark on the separation by immersions in codimension 1. Topology and Its Applications, 61, 179-86. doi:10.1016/0166-8641(94)00034-z
    • NLM

      Biasi C, Motta W, Saeki O. Remark on the separation by immersions in codimension 1. Topology and Its Applications. 1995 ;61 179-86.[citado 2022 set. 24 ]
    • Vancouver

      Biasi C, Motta W, Saeki O. Remark on the separation by immersions in codimension 1. Topology and Its Applications. 1995 ;61 179-86.[citado 2022 set. 24 ]
  • Source: Topology and Its Applications. Unidade: ICMC

    Subject: GEOMETRIA

    DOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BIASI, C e MOTTA, W e SAEKI, O. Note on separation properties of codimension-1 immersions with normal crossings. Topology and Its Applications, v. 52, p. 81-7, 1993Tradução . . Acesso em: 24 set. 2022.
    • APA

      Biasi, C., Motta, W., & Saeki, O. (1993). Note on separation properties of codimension-1 immersions with normal crossings. Topology and Its Applications, 52, 81-7. doi:10.1016/0166-8641(93)90093-s
    • NLM

      Biasi C, Motta W, Saeki O. Note on separation properties of codimension-1 immersions with normal crossings. Topology and Its Applications. 1993 ;52 81-7.[citado 2022 set. 24 ]
    • Vancouver

      Biasi C, Motta W, Saeki O. Note on separation properties of codimension-1 immersions with normal crossings. Topology and Its Applications. 1993 ;52 81-7.[citado 2022 set. 24 ]
  • Unidade: ICMC

    Subject: GEOMETRIA

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BIASI, C e MOTTA, W e SAEKI, O. Note on separation properties of codimension-1 immersions with normal crossings. . Sao Carlos: Icmsc-Usp. . Acesso em: 24 set. 2022. , 1992
    • APA

      Biasi, C., Motta, W., & Saeki, O. (1992). Note on separation properties of codimension-1 immersions with normal crossings. Sao Carlos: Icmsc-Usp.
    • NLM

      Biasi C, Motta W, Saeki O. Note on separation properties of codimension-1 immersions with normal crossings. 1992 ;[citado 2022 set. 24 ]
    • Vancouver

      Biasi C, Motta W, Saeki O. Note on separation properties of codimension-1 immersions with normal crossings. 1992 ;[citado 2022 set. 24 ]
  • Unidade: ICMC

    Subject: GEOMETRIA

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BIASI, C e MOTTA, W e SAEKI, O. Remark on the separation by immersions in codimension-1. . Sao Carlos: Icmsc-Usp. . Acesso em: 24 set. 2022. , 1992
    • APA

      Biasi, C., Motta, W., & Saeki, O. (1992). Remark on the separation by immersions in codimension-1. Sao Carlos: Icmsc-Usp.
    • NLM

      Biasi C, Motta W, Saeki O. Remark on the separation by immersions in codimension-1. 1992 ;[citado 2022 set. 24 ]
    • Vancouver

      Biasi C, Motta W, Saeki O. Remark on the separation by immersions in codimension-1. 1992 ;[citado 2022 set. 24 ]

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2022